Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Decomposition of an order isomorphism between matrix-ordered Hilbert spaces

Author: Yasuhide Miura
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1973-1977
MSC (2000): Primary 46L10, 46L40
Published electronically: February 6, 2004
MathSciNet review: 2053968
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to show that any order isomorphism between noncommutative $L^{2}$-spaces associated with von Neumann algebras is decomposed into a sum of a completely positive map and a completely co-positive map. The result is an $L^{2}$ version of a theorem of Kadison for a Jordan isomorphism on operator algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L10, 46L40

Retrieve articles in all journals with MSC (2000): 46L10, 46L40

Additional Information

Yasuhide Miura
Affiliation: Department of Mathematics, Faculty of Humanities and Social Sciences, Iwate University, Morioka, 020-8550, Japan

PII: S 0002-9939(04)07454-4
Keywords: Order isomorphism, completely positive map, matrix-ordered Hilbert space
Received by editor(s): March 6, 2003
Published electronically: February 6, 2004
Additional Notes: This research was partially supported by the Grants-in-Aid for Scientific Research, The Ministry of Education, Culture, Sports, Science and Technology, Japan
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society